Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 24, No. 2 (April, 1972)
A. Sakai Localization theorem for holomorphic approximation on open Riemann surfaces 189−197
K. F. Clancey and C. R. Putnam Normal parts of certain operators 198−203
S. Tanno A formula on some odd-dimensional Riemannian manifolds related to the Gauss-Bonnet formula 204−212
T. Watanabe Some potential theory of processes with stationary independent increments by means of the Schwartz distribution theory 213−231
M. Saito Représentations unitaires des groupes symplectiques 232−251
E. Bannai On rank 3 groups with a multiply transitive constituent 252−254
F. Uchida Periodic maps and circle actions 255−267
Y. Morita On transcendency of special values of arithmetic automorphic functions 268−274
M. Nunokawa On Bazilevič functions of bounded boundary rotation 275−278
Y. Matsumoto On homotopy invariance of triangulability of certain 5-manifolds 279−284
T. Kamae A topological invariant of substitution minimal sets 285−306
K. Katayama On zeta-theta functions 307−332
H. Saito On Eichler's trace formula 333−340
K. Miyazaki (p, q; r)-absolutely summing operators 341−354

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.